# SDR MASA200602719

- Difficulty date: December 15, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,351 hours, 15,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2704 PHX.  EMERGENCY LIGHT AT THE GALLEY HAS 2 BULBS INOP.  MAINTENANCE REPLACED THE 2 BULBS, OPS CHECK GOOD.
